Subdifferentials with respect to dualities

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

Let X and W be two sets and Δ: -RX → -RW a duality (i.e., a mapping {Mathematical expression} such that {Mathematical expression} for all {Mathematical expression} and all index sets I). We introduce and study the subdifferential {Mathematical expression} of a function {Mathematical expression} at a point xo∈ X, with respect to Δ. We also consider the particular cases when Δ is a (Fenchel-Moreau) conjugation, or a ∨ -duality, or a ⊥-duality, in the sense of [8]. © 1995 Physica-Verlag.
Original languageEnglish
Pages (from-to)109-125
JournalZOR Zeitschrift für Operations Research Methods and Models of Operations Research
Volume42
DOIs
Publication statusPublished - 1 Jan 1995

Keywords

  • Dualities
  • conjugations
  • generalized subdifferentials

Fingerprint Dive into the research topics of 'Subdifferentials with respect to dualities'. Together they form a unique fingerprint.

Cite this